# SDR AALA20170106005

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 48,112 hours, 13,568 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32143044
- Part serial: 1260
- Condition: Faulty
- Location: Zone 400
- Part time: 25,737 hours, 6,030 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. BHX-JFK FLIGHT DIVERTED TO LHR ACCOUNT LEFT ENGINE HIGH STAGE WARNING INDICATION. OVERWEIGHT LANDING UNEVENTFUL. REMOVED AND REPLACED LEFT HIGH STAGE PILOT VALVE IAW AMM 36-11-08(AALA20170103002) AND LEFT HIGH PRESSURE SHUTOFF VALVE IAW AMM 36-11-07. OPERATIONAL CHECK GOOD.
